Erratum to “Unique range sets in positive characteristic” (Acta Arith. 103 (2002), 169–189)

Volume 105 / 2002

W. Boutabaa, William Cherry, Alain Escassut Acta Arithmetica 105 (2002), 303-303 DOI: 10.4064/aa105-3-6

Authors

  • W. BoutabaaLaboratoire de Mathématiques Pures
    Université Blaise Pascal (Clermont-Ferrand)
    Les Cézeaux
    63177 Aubière Cedex, France
    e-mail
  • William CherryDepartment of Mathematics
    University of North Texas
    Denton, TX 76203, U.S.A.
    e-mail
  • Alain EscassutLaboratoire de Mathématiques Pures
    Université Blaise Pascal (Clermont-Ferrand)
    Les Cézeaux
    63177 Aubiere Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image